# SDR SWAA2022041287624

- Difficulty date: March 24, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,558 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-24-77 AFT PIT FORWARD RH SHIELD SUPPORT ANGLE FOUND CORRODED AROUND NUT-PLATES ON LOWER SIDE BETWEEN STATIONS 767 AND 787 RBL 22 WL 156. / [01] REMOVED CORROSION IAW SRM 51-10-02 10X MAGNIFY ORIGINAL THICKNESS .050 .020 MATERIAL REMOVED .030 MATERIAL REMAINS OUT OF LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL NO.36646 DUE DATE 10/06/22;[02] REMOVED SUPPORT ANGLE IAW SRM 51-40-02;[03] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 1-3;[05] VERIFY SUPPORT ANGLE P/N 146A8125-53 ATAG MK 2078 IAW BOEING DWG 146A8123 REV-;[06] VERIFIED STEP 5 IS COMPLETE;[07] VERIFIED STEP 5;[08] DRILLED ANGLE AND INSTALLED NUTPLATES IAW BIEING DWG 146A8123 REV -;[09] VERIFIED STEP 8;[10] VERIFIED STEPS 8 AND 9;[11] OK GIVEN TO INSTALL REPAIR PART;[12] INSTALLED SUPPORT ANGLE STA 767-787 IAW BOEING DWG 146A8123 REV -;[13] VERIFIED STEP 12 IS COMPLETE;[14] JOB COMPLETE;;[15] JOB COMPLETE; AUDIT C/W
